# SDR NOCA01412

- Difficulty date: January 30, 2012
- Submitted: January 30, 2012
- Operation: Air carrier
- Aircraft: N764NA
- Make and model: Boeing 767328
- Aircraft serial: 27135
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Corroded
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FITTING BORE CORROSION NR 2 SLAT INBOARD RIB FOR THE MAIN TRACK AT OSS 870.13 HAD CORROSION/PITTING DAMAGE IN THE MOST FORWARD HOLE FOR THE ACTUATOR ASSEMBLY.  OVERSIZE THE DISCREPANT FASTENER HOLE ON CENTER TO REMOVE ALL DAMAGE HOLE STEPPED UP TO .401 TO REMOVE ALL CORROSION, ACCOMPLISHED HIGH FREQUENCY EDDY CURRENT TO ENSURE NO CRACKS ARE PRESENT AND COMPLETE DAMAGE REMOVAL.  PER NDT MANUAL 51-00-16 NO DISCREPANCIES NOTED CHEM-FILM TREAT BARE ALUMINUM SURFACES PER BSOPM 20-43-03 APPLY 2 COATS OF BMS 10-11 TYPE-1 PRIMER TO REWORKED AREA AND ALL REWORKED PARTS PER BSOPM 20-41-02 FABRICATE AND INSTALL STRAIGHT SHANK FREEZE PLUG PER SRM 51-20-07.  FABRICATE A RETENTION WASHER FROM 0.125 7075-T6 PLATE TO BE INSTALLED ON THE INBOARD SIDE OF SUBJECT RIB SIZE FASTENER GRIP LENGTH TO ACCOMMODATE RETENTION WASHER ACCOMPLISHED AS PER EO 767-57-040 AND ERA 499683-14 (FAA FORM 8100-9)
